New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

qwerty1
Regular Member


Date Joined Feb 2009
Total Posts : 402
   Posted 7/24/2009 1:21 PM (GMT -6)   
I'm taking Movicol for right sided faecal impaction, just got a question...
I know its a laxative but is it normal to have ALOT of diarrhoea with it?! Before taking it I always fluctuated between constipation, diarrhoea and normal BMs, but since taking it I am having a lot of diarrhoea - within about 30mins of drinking the Movicol, and even hours later.
 
 
23 year old female from the UK. Diagnosed with Ulcerative Proctitis Jan '08. Hospitalised Jan '09 for 3 days; Hospitalised Feb '09 for 7 days.
  
Currently taking daily: 
(Just finished course of Prednisolone), 100mg Azathioprine, Asacol suppository 500mg, Pentasa enema, 1g Mesalazine granules x 2, Movicol (4 sachets)
Motilium (anti sickness), 1.5mg Zopiclone (taken when needed for sleeping), 10mg Citalopram (anti-anxiety), Probiotic Multivitamins.
                             
                             

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 8:57 PM (GMT -6)
There are a total of 2,974,423 posts in 326,174 threads.
View Active Threads


Who's Online
This forum has 161266 registered members. Please welcome our newest member, pettigrewtennille.
391 Guest(s), 4 Registered Member(s) are currently online.  Details
Pratoman, TMo, U.C.Me?, Lanie G